arrow
Volume 5, Number 4
Previous Issue Next Issue

Meng-Zhao Qin

J. Comp. Math., 5 (1987), pp. 287-296.

Preview Full PDF 718 9277 Abstract

Bo-Ling Guo

J. Comp. Math., 5 (1987), pp. 297-306.

Preview Full PDF 685 9120 Abstract

Zhao-Yong You & Xiao-Jun Chen

J. Comp. Math., 5 (1987), pp. 307-315.

Preview Full PDF 711 9124 Abstract

Jiao-Xun Kuang

J. Comp. Math., 5 (1987), pp. 316-324.

Preview Full PDF 713 9111 Abstract

Jun Zou

J. Comp. Math., 5 (1987), pp. 325-335.

Preview Full PDF 703 9435 Abstract

Zhi-Qiang Cai

J. Comp. Math., 5 (1987), pp. 336-341.

Preview Full PDF 701 9151 Abstract

Zi-Luan Wei

J. Comp. Math., 5 (1987), pp. 342-351.

Preview Full PDF 701 9220 Abstract

Ji-Guang Sun

J. Comp. Math., 5 (1987), pp. 352-363.

Preview Full PDF 708 9484 Abstract

Sui-Yang Chen & Ben-Yu Guo

J. Comp. Math., 5 (1987), pp. 364-375.

Preview Full PDF 745 9140 Abstract

Jia-Chang Sun & Kang Zhao

J. Comp. Math., 5 (1987), pp. 376-382.

Preview Full PDF 717 9167 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard